# SDR IXXA0500059S

- Difficulty date: October 11, 2004
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, INTERIM REPAIR ON FUSELAGE EXTERIOR SKIN FROM FS 685.000 - 779.000 L-35 LT TO L-34 RT AND CORROSION DAMAGE.  REPAIR ACCOMPLISHED REMOVAL OF ALL FASTENERS WITHIN THE REPAIR AREA.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  PERFORMED NDT INSPECTION, CLEANED, TREATED, AND PRIMED AREA.  FABRICATED A NEW SEGMENT PANEL, A REPAIR DOUBLER, AND A REPAIR TRIPLER.  CLEANED, TREATED AND PRIMED THE NEW SEGMENT PANEL AND REPAIR DOUBLER AND TRIPLER.  APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED THE REPAIR PARTS ON FUSELAGE EXTERIOR SKIN USING NEW FASTENERS IAW DOUGLAS SRM, ATI DWG W43-R21 AND FAA FORM 8110-3.
